Skip header navigation
×

Article

Tricyclic Hamiltonian graphs with minimal index

Citation
Rowlinson P & Yang Y (1993) Tricyclic Hamiltonian graphs with minimal index. Linear and Multilinear Algebra, 34 (3-4), pp. 187-196. https://doi.org/10.1080/03081089308818221

Abstract
The index of a graph is the largest eigenvalue of an adjacency matrix whose entries are the real numbers 0 and 1. Among the tricyclic Hamiltonian graphs with a prescribed number of vertices, those graphs with minimal index are determined.

Journal
Linear and Multilinear Algebra: Volume 34, Issue 3-4

StatusPublished
Author(s)Rowlinson, Peter; Yang, Yuansheng
Publication date31/12/1993
PublisherTaylor and Francis
ISSN0308-1087
Scroll back to the top